Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 156, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2019, 4:07 PM EDT for Montgomery County, Wheeler County, Georgia. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2019, 4:07 PM EDT (20:07 UTC)
- Expired
- Jun 22, 2019, 4:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Montgomery County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 104 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:08 PM EDT | TSTM WND DMG | 1 Sw Glenwood, GA | TREE AND POWER LINES REPORTED DOWN ON STILL LN. |
| Jun 22, 4:10 PM EDT | TSTM WND DMG | 2 Se Glenwood, GA | TREE REPORTED DOWN ON CAT SQUIRREL LANE NEAR GLENWOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 2:08 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 22, 2:27 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2488 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
222
WUUS52 KFFC 222007
SVRFFC
GAC209-309-222045-
/O.NEW.KFFC.SV.W.0156.190622T2007Z-190622T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
407 PM EDT Sat Jun 22 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Wheeler County in central Georgia...
Central Montgomery County in central Georgia...
* Until 445 PM EDT.
* At 407 PM EDT, a severe thunderstorm was located near Glenwood, or
near Mount Vernon, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Alamo, Mount Vernon, Glenwood, Uvalda, Ailey, Alston, Landsburg,
Jordan and Charlotteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3194 8267 3195 8269 3221 8283 3228 8265
3216 8245 3197 8248 3196 8250 3195 8248
3195 8249 3196 8253 3196 8257 3193 8259
3194 8260 3193 8261 3192 8264
TIME...MOT...LOC 2007Z 321DEG 13KT 3213 8267
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
384
WWUS52 KFFC 222036
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
436 PM EDT Sat Jun 22 2019
GAC209-309-222045-
/O.CON.KFFC.SV.W.0156.000000T0000Z-190622T2045Z/
Wheeler GA-Montgomery GA-
436 PM EDT Sat Jun 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN WHEELER AND SOUTHERN MONTGOMERY COUNTIES...
At 436 PM EDT, a severe thunderstorm was located near Jordan, or 9
miles south of Mount Vernon, moving southeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Uvalda, Alston, Jordan and Charlotteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3194 8267 3195 8269 3205 8274 3217 8246
3216 8245 3197 8248 3196 8250 3195 8248
3195 8249 3196 8253 3196 8257 3193 8259
3194 8260 3193 8261 3192 8264
TIME...MOT...LOC 2036Z 321DEG 13KT 3205 8259
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:30 PM EDT, 37 minutes earlier.
Area forecast discussion, Jun 22, 3:30 PM EDT, 37 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 330 PM EDT Sat Jun 22 2019 .SHORT TERM /Tonight through Sunday Night/... Main concerns are timing of strong/severe convection tonight and likelihood/timing Sunday. Pattern still dominated by NW flow aloft. MCS over TN dissipated as it moved into north GA however scattered convection initiated ahead of the outflow boundary. SBCAPE quite high over west and south parts of CWA with lesser values north and east towards upper trough. Steep mid level lapse rates and high CAPE density also noted on 18Z sounding here. 4500 J/kg SBCAPE one of the highest rawinsonde-observed values I've seen in this area. Even with weak vertical wind shear (~10kt 0-1km and ~15kt 0-6km bulk shear mags), with such high parcel vs environmental temp differences, expect very strong updrafts which could briefly rotate with sufficient small-scale, ambient horizontal vorticity from topographical interactions or other features. In other words, can't rule out brief tornado in very high CAPE-low shear environments. Wind gusts to 70mph main threat with hail up to 1.5 inch possible. Could see a couple reports of slightly larger hail if favorable rotating updraft develops. Ongoing convection should start to diminish after sunset, but can't rule out another MCS moving into the area overnight in this pattern. Hires model guidance again not conclusive on this, but some runs do indicate at least MCS remnants moving into far north GA around midnight affecting mainly north GA. Have tried to keep PoPs going overnight there. Assuming there will be a quiet morning Sun, storms should fire again in the afternoon. CAPE a bit lower and even less shear, but likely to see a few reach severe criteria before diminishing after 9 PM. After this afternoon, heat indices not expected to reach criteria thru the rest of the weekend but monitoring potential early next week. SNELSON .LONG TERM /Monday through Saturday/... To begin the short term period, the ridge at the mid levels will have positioned itself over the forecast area, bringing an end to the northwesterly flow aloft. Although the influence of the ridge should reduce rain chances during the day on Monday, it may not be strong enough to suppress afternoon convection. These lowered PoPs, however, will be short-lived as the ridge axis will continue to flatten out and move to the east of Georgia. On Monday night into Tuesday, a weakening trough will traverse the eastern CONUS, dropping a surface front into the southeast. With the main trough axis far away to the north near the Great Lakes region Monday night/Tuesday morning, the front itself will not be particularly strong or well-defined. Model guidance is trending towards better agreement that this front will allow for an increase in the convective coverage across north Georgia on Monday night into Tuesday morning, although the latest GFS is wetter and longer- lived than the ECMWF. A more zonal flow pattern aloft will then set up over the southeastern CONUS by early Tuesday and the frontal boundary will stall over northern Georgia during the middle parts of the work week. This frontal boundary will serve as a focus for diurnally driven convection each day through mid-week. A broad upper ridge begins to build in over the west-central CONUS on Wednesday and slowly move eastward going into the end of the week. Meanwhile, weak inverted troughing will remain in place over the southeast. With ample Gulf moisture over the area, typical summertime conditions are expected during the latter half of next week, with scattered convection each afternoon. High temperatures through the period will range from near average to about 5 degrees above average, with mainly upper 80s in north Georgia and low to mid 90s in central Georgia. Low temperatures will be a little higher than climatological normals at about 4 to 8 degrees above average, with upper 60s in north Georgia and low 70s in central Georgia expected. The warmest part of the long term period will be on Monday, when dewpoints in the low to mid 70s will likely contribute to heat index values in excess of 100 across central Georgia. King && .PREV DISCUSSION... /Issued 215 PM EDT Sat Jun 22 2019/ UPDATE... MCS in TN continues to weaken with only residual outflow boundary moving into far north GA attm. Scattered convection already firing over middle GA and NE AL in very warm and unstable airmass however. Will likely see additional convection go up on outflow boundary with increasing coverage overall. SPC MD recently issued indicates Svr Tstm watch likely coming out soon. SNELSON && .AVIATION... 18Z Update... VFR conditions expected however scattered SHRA/TSRA likely thru at least 22Z at most airports. Could be gusts over 35kts with any TSRA. Sfc winds will remain W to WNW but will vary in storm areas. Another round of SHRA/TSRA likely Sun afternoon. //ATL Confidence...18Z Update... Medium confidence on TSRA timing. High conf on all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 71 94 / 40 40 30 20 Atlanta 74 90 73 91 / 40 40 30 20 Blairsville 67 83 65 85 / 50 40 30 40 Cartersville 71 91 71 90 / 40 40 20 30 Columbus 75 94 74 94 / 40 20 10 5 Gainesville 72 87 71 90 / 40 40 30 20 Macon 73 93 72 96 / 40 40 30 5 Rome 71 92 71 90 / 40 30 20 30 Peachtree City 72 91 71 92 / 40 40 20 10 Vidalia 75 93 74 97 / 50 50 30 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 PM EDT this evening for the following zones: Bartow...Bibb...Butts...Carroll...Catoosa... Chattooga...Cherokee...Clayton...Cobb...Coweta...Crawford... Dade...DeKalb...Douglas...Fayette...Floyd...Gilmer...Gordon... Haralson...Heard...Henry...Houston...Lamar...Meriwether... Monroe...Murray...North Fulton...Paulding...Peach...Pickens... Pike...Polk...South Fulton...Spalding...Troup...Upson...Walker... Whitfield. Severe Thunderstorm Watch until 9 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bleckley...Clarke... Dawson...Dodge...Emanuel...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Jackson...Jasper...Jefferson... Johnson...Jones...Laurens...Lumpkin...Madison...Montgomery... Morgan...Newton...Oconee...Oglethorpe...Putnam...Rockdale... Taliaferro...Telfair...Toombs...Treutlen...Twiggs...Walton... Warren...Washington...Wheeler...White...Wilkes...Wilkinson. Heat Advisory until 9 PM EDT this evening for the following zones: Emanuel...Montgomery...Telfair...Toombs...Treutlen... Wheeler. && SHORT TERM...SNELSON LONG TERM....King AVIATION...SNELSON
Hazardous weather outlook, Jun 22, 11:53 AM EDT, 4 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1153 AM EDT Sat Jun 22 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231600- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 1153 AM EDT Sat Jun 22 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected again this afternoon. A few severe thunderstorms are possible with damaging winds, large hail, frequent lightning and locally heavy rainfall. An isolated tornado cannot be ruled out. A Heat Advisory has been issued for southeast portions of the outlook area. Heat Indices will approach 105 degrees in the afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated to scattered thunderstorms are expected across the area Sunday through Thursday, primarily in the afternoon and evening hours. A chance for isolated severe thunderstorm cannot be ruled out, especially on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Spotters are encouraged to submit reports of any severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jun 22, 3:44 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Sat Jun 22 2019
GAZ113-222000-
Toombs GA-
344 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOOMBS COUNTY UNTIL
400 PM EDT...
At 344 PM EDT...a strong thunderstorm was near Altamaha, or 8 miles
southwest of Reidsville...moving east at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
English Eddy, Toombs Central, Johnson Corner, Ohoopee, New Branch and
Ponderosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3192 8223 3191 8225 3193 8226 3194 8228
3193 8230 3195 8231 3193 8231 3195 8238
3196 8238 3195 8239 3196 8240 3196 8242
3221 8227 3218 8218 3191 8223
TIME...MOT...LOC 1944Z 284DEG 12KT 3202 8223
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 22, 3:47 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 PM EDT Sat Jun 22 2019
GAZ032-033-045-222015-
North Fulton GA-Cobb GA-DeKalb GA-
347 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHEASTERN COBB
AND WESTERN DEKALB COUNTIES UNTIL 415 PM EDT...
At 347 PM EDT...a strong thunderstorm was over Bankhead, or near
Atlanta...moving southeast at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Decatur, Smyrna, North Druid Hills, Midtown, Grant Park-Zoo
Atlanta, Candler-Mcafee, Druid Hills, North Atlanta, Belvedere Park,
North Decatur, Vinings, Sweet Auburn, Piedmont Park, Lakewood Park,
Brookhaven, East Lake, Little Five Points, Atlantic Station and West
End.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3388 8448 3387 8434 3372 8425 3366 8437
3367 8438 3384 8460
TIME...MOT...LOC 1947Z 324DEG 12KT 3379 8447
HAIL...0.75IN
WIND...50MPHLocal storm report, Jun 22, 4:03 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM TSTM WND DMG 3 SW VARNELL 34.87N 85.00W
06/21/2019 WHITFIELD GA EMERGENCY MNGR
FLYING DEBRIS DAMAGED A GARAGE ON THE 2900 BLOCK OF
CROW VALLEY ROAD.
&&
EVENT NUMBER FFC1900386
TVLocal storm report, Jun 22, 4:05 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL NNW SWEETWATER CREEK ST 33.75N 84.63W
06/22/2019 E1.00 INCH DOUGLAS GA PARK/FOREST SRVC
QUARTER-SIZED HAIL REPORTED AT SWEETWATER CREEK STATE
PARK.
&&
EVENT NUMBER FFC1900387
KINGSpecial weather statement, Jun 22, 4:05 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
405 PM EDT Sat Jun 22 2019
GAZ097-109>112-222100-
Wheeler GA-Telfair GA-Montgomery GA-Laurens GA-Dodge GA-
405 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...NORTHEASTERN TELFAIR...
MONTGOMERY...SOUTHEASTERN LAURENS AND DODGE COUNTIES UNTIL 500 PM
EDT...
At 405 PM EDT...a line of strong thunderstorms was along a line
extending from Roddy to Landsburg...and moving southeast at 20 mph.
HAZARD...Winds 40 to 50 mph...up to penny sized hail...frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McRae, Eastman, Alamo, Mount Vernon, Helena, Glenwood, Uvalda, Ailey,
Scotland, Chauncey, Alston, Towns, Dubois, Gresston, Spring Hill,
Plainfield, Landsburg, Cedar Grove, Jay Bird Springs and Achord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3200 8282 3205 8296 3204 8296 3216 8331
3218 8329 3222 8334 3227 8336 3232 8329
3235 8330 3225 8262 3217 8245 3198 8248
TIME...MOT...LOC 2005Z 319DEG 16KT 3233 8326 3222 8268
HAIL...0.75IN
WIND...50MPHLocal storm report, Jun 22, 4:07 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM TSTM WND DMG 3 N BEAVERDALE 34.96N 84.85W
06/21/2019 WHITFIELD GA EMERGENCY MNGR
A GAZEBO WAS BLOWN DOWN ALONG THE 2100 BLOCK OF LEDFORD
RD NEAR THE INTERSECTION OF LEDFORD RD AND MT PLEASENT
RD.
&&
EVENT NUMBER FFC1900388
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 11:04 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Fannin, Murray, Walker and 1 more | 56 min |
| Jun 21, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 48 min |
| Jun 22, 12:03 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Towns, Union | 57 min |
| Jun 22, 12:32 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Pickens, Polk | 43 min |
| Jun 22, 12:49 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Gordon, Lumpkin and 1 more | 41 min |
| Jun 22, 12:54 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 51 min |
| Jun 22, 12:58 AM EDT | Tornado Warning | FFC | Lumpkin, Union, White | 17 min |
| Jun 22, 1:17 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall | 43 min |
| Jun 22, 1:21 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Lumpkin, White | 39 min |
| Jun 22, 1:27 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton, Haralson, Paulding | 33 min |
| Jun 22, 1:44 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison, Walton | 31 min |
| Jun 22, 1:46 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Heard, Rockdale | 44 min |
| Jun 22, 2:06 AM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Jun 22, 2:16 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Greene, Jackson, Madison, Morgan and 4 more | 44 min |
| Jun 22, 2:21 AM EDT | Special Weather Statement | FFC | Butts, Clayton, Coweta, Fayette, Heard, Henry and 8 more | 39 min |
| Jun 22, 2:55 AM EDT | Special Weather Statement | FFC | Glascock, Greene, Hancock, Morgan, Taliaferro, Warren and 1 more | 50 min |
| Jun 22, 2:58 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Coweta, Fayette, Heard, Henry and 11 more | 47 min |
| Jun 22, 3:44 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Glascock, Hancock, Jasper, Jones and 9 more | 61 min |
| Jun 22, 4:10 AM EDT | Special Weather Statement | FFC | Jefferson | 50 min |
| Jun 22, 4:20 AM EDT | Special Weather Statement | FFC | Talbot | 40 min |
| Jun 22, 4:51 AM EDT | Special Weather Statement | FFC | Muscogee | 39 min |
| Jun 22, 4:58 AM EDT | Special Weather Statement | FFC | Macon, Marion, Schley | 47 min |
| Jun 22, 5:05 AM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Jun 22, 5:11 AM EDT | Special Weather Statement | FFC | Laurens | 49 min |
| Jun 22, 5:22 AM EDT | Special Weather Statement | FFC | Emanuel, Johnson | 38 min |
| Jun 22, 5:29 AM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 46 min |
| Jun 22, 5:42 AM EDT | Special Weather Statement | FFC | Talbot | 48 min |
| Jun 22, 5:57 AM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jun 22, 6:16 AM EDT | Special Weather Statement | FFC | Bleckley, Crawford, Houston, Macon, Peach, Taylor and 1 more | 44 min |
| Jun 22, 6:18 AM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Jun 22, 6:53 AM EDT | Special Weather Statement | FFC | Crisp | 22 min |
| Jun 22, 7:16 AM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 29 min |
| Jun 22, 12:49 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jun 22, 1:18 PM EDT | Special Weather Statement | FFC | Wilkinson | 27 min |
| Jun 22, 1:23 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Jun 22, 1:34 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jun 22, 1:46 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 22, 1:53 PM EDT | Special Weather Statement | FFC | Treutlen | 37 min |
| Jun 22, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Treutlen | 48 min |
| Jun 22, 1:59 PM EDT | Special Weather Statement | FFC | Baldwin, Wilkinson | 31 min |
| Jun 22, 2:14 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jun 22, 2:19 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 41 min |
| Jun 22, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 51 min |
| Jun 22, 2:37 PM EDT | Special Weather Statement | FFC | Treutlen | 23 min |
| Jun 22, 2:45 PM EDT | Special Weather Statement | FFC | Treutlen | 15 min |
| Jun 22, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 40 min |
| Jun 22, 3:01 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 29 min |
| Jun 22, 3:04 PM EDT | Special Weather Statement | FFC | Pickens | 26 min |
| Jun 22, 3:10 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 50 min |
| Jun 22, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 40 min |
| Jun 22, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 51 min |
| Jun 22, 3:27 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 22, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 47 min |
| Jun 22, 3:31 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Jun 22, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 44 min |
| Jun 22, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 25 min |
| Jun 22, 3:44 PM EDT | Special Weather Statement | FFC | Toombs | 16 min |
| Jun 22, 3:47 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Jun 22, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 41 min |
| Jun 22, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 32 min |
| Jun 22, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 24 min |
| Jun 22, 4:05 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Wheeler | 55 min |
| Jun 22, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 40 min |
| Jun 22, 4:10 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 35 min |
| Jun 22, 4:13 PM EDT | Special Weather Statement | FFC | Newton | 32 min |
| Jun 22, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 29 min |
| Jun 22, 4:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Jun 22, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 39 min |
| Jun 22, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 32 min |
| Jun 22, 4:38 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Jun 22, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley | 33 min |
| Jun 22, 4:48 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren | 42 min |
| Jun 22, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 52 min |
| Jun 22, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Putnam, Taliaferro, Warren and 1 more | 49 min |
| Jun 22, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 14 min |
| Jun 22, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan | 30 min |
| Jun 22, 5:16 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| Jun 22, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Warren, Washington and 1 more | 35 min |
| Jun 22, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 22 min |
| Jun 22, 6:07 PM EDT | Special Weather Statement | FFC | Heard, Troup | 53 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.